Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

I feel lost


[mo...]

Recommended Posts

I have not been on here for some time.  I feel I have fallen into a horrible pit.  Severe depression and fatigue.  Doing nothing with my life.  nightmares.  And more.  I am worse off tapering than I was taking these evil drugs.  Recently my P-doc convinced me to try Wellbutrin.  I took it for a few days.  I had energy.  But I know it is bad for me so I stopped.  Now back to the lifelessness. I forced myself to shower yesterday after 7 days.  Only thing about me that is keeping me on this earth is this body. Only thing alive about me is this body.  It is also a weight.  I am barely functioning. This is no way to live.  Today, my husband began bugging me to try medical marijuana again.  He thinks it is not addictive and I can use it to get off the klonopin and lexapro - alleviate WD symptoms.  I do not know what to do anymore.  My doc "reduced" my klononpin from the 4mg he thinks I am taking to 3mg. So, new RX is 1mg pills instead of 2mg pills.  And a different manufacturer.  I cannot even do math.  I ask my husband to help.  He does not get involved.  All he does is work.  And we have trouble with my son - he is tapering antipsychotics and effexor.  God help us.  I see no future.  How does one get through this?  Some days I want to just take my meds and throw them away and come what may.  I know that would be stupid.  I need a friend. I need help.  I have no one.  All have abandoned me.
Link to comment
Share on other sites

You have had quite the journey...I am truly sorry. Your dear brain is trying to make adjustments to the reductions. Often adding and reducing psyche meds at the same time is not necessarily beneficial. Its going to take you a little bit to recover from the Wellbutrin.

 

if you are reducing the klonopin,do not reduce your lexapro at the same time. its too much for your brain/body.

I am a little concerned about your meds coming from a different manufacturer..I have had problems with that in the past.

 

I want to give you hope..I am now off of all Ad's and benzos. I was polydrugged too. I had ect. I remember the nightmares and constant depression. It's hell. White knuckling the dark days.

Now I only get hit hard during waves. I do have relief in the window-ish days. I am sitting here not depressed. So I can see light at the end of the tunnel now. I'm thankful for ppl on here who are good to remind me on the bad days there is hope. So today I pass that on to you. 

 

This site has been a life saver for me..a "family" of ppl who can honestly relate and validate what I am experiencing.

Hugs :smitten:

Link to comment
Share on other sites

Trina is right, maybe you are trying to do too much.  Keep it simple, one thing at a time.

 

I’ve had some very dark days, but they passed and now I see they actually forced me to change my ways for the better.  Your dark days will pass too, have faith that tomorrow will be better.

 

Your mind is playing tricks on you.  You are not alone.  You have a husband who is suggesting alternatives to you, and you say he works a lot...good that in these days he has steady work.  Can you get him to break away for 1/2 day to do something fun with you?  You have a son that is struggling like you to break free from these drugs.  Can you do something together that is fun and distracts you from the bad thoughts?

 

All the best to you and wishing you sunny days!

Link to comment
Share on other sites

Thank you.  Today is bad. I do not know what derealization of depersonalization feels like but I’m feeling strange and wonder if this is worth it at all. 
Link to comment
Share on other sites

It is worth it, but it sounds like you are trying todo too much too soon.

 

I had some depersonalization.  I would look at myself in the mirror and wonder who I am.  I would go through the day as if I were watching a movie.

 

Can you carve out a half hour to put aside all your problems?  Maybe go for a walk with your husband and son?

 

 

Link to comment
Share on other sites

You are ... tell your brain to STFU!!!  :smitten: We are your best friends! We have all Ben there... please FIGHT! We don’t know you but we love you!  :smitten: Your gonna make it !!!! You have awesome humor about you ! I can tell your one of those people that other people want to be around  : ... anything we can do ..we will !!! Please FIGHT!!!  :angel:
Link to comment
Share on other sites

  • 2 weeks later...
You are lucky to have a spouse and son.  Try going through your symptoms all alone.  I also have severe depression with zero energy everyday, every hour for the past 2 years and before that it was only a little bit better.  My only advice and it is hard to do but it is the only hope is to pour everything you have to God.  Get on fire for him and he will deliver you from the suffering.  He is our only hope.. that is what I have just started to do.
Link to comment
Share on other sites

You are lucky to have a spouse and son.  Try going through your symptoms all alone.  I also have severe depression with zero energy everyday, every hour for the past 2 years and before that it was only a little bit better.  My only advice and it is hard to do but it is the only hope is to pour everything you have to God.  Get on fire for him and he will deliver you from the suffering.  He is our only hope.. that is what I have just started to do.

 

Hello jlco3,

 

We are a secular forum, please do not use this community to promote or proselytize a specific religious viewpoint.  We do have a faith board in which you can discuss how your faith has helped you with your benzo journey but you'll need to subscribe to access it.  Here are the instructions: http://www.benzobuddies.org/forum/index.php?topic=189058.0

 

Please familiarize yourself with our Rules and Guidelines.

 

Pamster

Link to comment
Share on other sites

  • 3 months later...

I have not been on here for some time.  I feel I have fallen into a horrible pit.  Severe depression and fatigue.  Doing nothing with my life.  nightmares.  And more.  I am worse off tapering than I was taking these evil drugs.  Recently my P-doc convinced me to try Wellbutrin.  I took it for a few days.  I had energy.  But I know it is bad for me so I stopped.  Now back to the lifelessness. I forced myself to shower yesterday after 7 days.  Only thing about me that is keeping me on this earth is this body. Only thing alive about me is this body.  It is also a weight.  I am barely functioning. This is no way to live.  Today, my husband began bugging me to try medical marijuana again.  He thinks it is not addictive and I can use it to get off the klonopin and lexapro - alleviate WD symptoms.  I do not know what to do anymore.  My doc "reduced" my klononpin from the 4mg he thinks I am taking to 3mg. So, new RX is 1mg pills instead of 2mg pills.  And a different manufacturer.  I cannot even do math.  I ask my husband to help.  He does not get involved.  All he does is work.  And we have trouble with my son - he is tapering antipsychotics and effexor.  God help us.  I see no future.  How does one get through this?  Some days I want to just take my meds and throw them away and come what may.  I know that would be stupid.  I need a friend. I need help.  I have no one.  All have abandoned me.

 

In several ways is similar to mine. The deep depression, nightmares, fatigue. Klonopin is a really unforgiving and at as high a dosage you are reducing, you are doing remarkably well with considering. I also take Effexor for the depression even before the Benzos. I also take Gabapentin for the WD and sometimes Baclofen to help steady my nerves at night. I try to avoid stress if I can, is about I can. If you are looking for help it is here. Please stay as you wish.

Link to comment
Share on other sites

×
×
  • Create New...